Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
Type

Journal article

Journal

IMA JOURNAL OF MATHEMATICS APPLIED IN MEDICINE AND BIOLOGY

Publication Date

1992

Volume

9

Pages

197 - 213

Keywords

DIFFUSION-DRIVEN INSTABILITY, PATTERN ISOLATION, INHOMOGENEOUS ENVIRONMENT, DEVELOPMENTAL HIERARCHY